바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

AN IMPROVEMENT OF THE MADDOX THEOREM ON THE MATRIX CLASS <TEX>$({\ell}^{\infty}(X),\;c_0(Y))$</TEX>

AN IMPROVEMENT OF THE MADDOX THEOREM ON THE MATRIX CLASS (`1(X); c0(Y ))

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2008, v.15 no.4, pp.415-421
Yoo, Won-Sok (DEPARTMENT OF APPLIED MATHEMATICS, KUMOH NATIONAL INSTITUTE OF TECHNOLOGY)

Abstract

A clear-cut characterization of the matrix class <TEX>$({\ell}^{\infty}(X),\;c_0(Y))$</TEX> is obtained for a very general case.

keywords
summability, uniform convergence, matrices

한국수학교육학회지시리즈B:순수및응용수학